# SDR ASAA2018051024615

- Difficulty date: May 10, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 21,671 hours, 7,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750253
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR, RIGHT SIDE TRANSITION PANEL CORRODED NUMEROUS PLACES BS 727I + 9 - BS 747, RBL 20 - 22. GROUNDED - YES. REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2. ORIGINAL MATERIAL THICKNESS IS 0.040 IN, REMAINING THICKNESS IS 0.033 IN, REMOVED 0.007 IN. ACCOMPLISHED SPLICE REPAIR TO RT TRANSITION PANEL FROM APPROX STA 727K +13 TO STA 767 IAW SRM 53-00-53-2R-5.
